The Stacks project

Bibliography entry Ravi-Murphys-Law

author
Vakil, Ravi
title
Murphy's law in algebraic geometry: badly-behaved deformation spaces
year
2006
journal
Invent. Math.
volume
164
number
3
pages
569–590
url
https://dx.doi.org/10.1007/s00222-005-0481-9

@ARTICLE{Ravi-Murphys-Law,
    AUTHOR = "Vakil, Ravi",
    TITLE = "Murphy's law in algebraic geometry: badly-behaved deformation spaces",
    JOURNAL = "Invent. Math.",
    VOLUME = "164",
    YEAR = "2006",
    NUMBER = "3",
    PAGES = "569--590",
    ISSN = "0020-9910",
    URL = "https://dx.doi.org/10.1007/s00222-005-0481-9"
}

      

This item is referenced in 1 tag:

  • in Lemma 90.10.6, which cites Section 5.3 of Ravi-Murphys-Law